# SDR 2017FA0000030

- Difficulty date: May 1, 2016
- Submitted: January 29, 2017
- Operation: General aviation
- Aircraft: N321QC
- Make and model: Mooney M20K
- Aircraft time: 2,800 hours
- Engine: Cont TSIO360*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Condition: Broken
- Location: Turbocharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V BAND CLAMP HOLDING TURBOCHARGER ONTO EXHAUST BROKE AT THE SPOT WELD.
